# SDR ASAA2023042943040

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,519 hours, 13,195 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 28879
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 18,855 hours, 6,127 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ZONE TEMP" AMBER ANNUNCIATOR ON OVERHEAD PANEL CONT CAB. EXTINGUISHES ON M.C RESET. GROUNDED - YES. R/R ZONE TRIM AIR MODULATING VALVE (V00143) IAW B737-800 AMM 21-61-21-400-801.
